Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Is it safe to take tadalafil 60mg for erectile dysfunction problem?

DOCTOR OF THE MONTH - Dec 2012
Dec 2012
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2012
Answered : 1700 Questions
Question
I have several Tadaga Super (Tadalafil 60 mg.) pills from a friend (pills are in their original packet). All the Cialis (Tadalafil) sites I see say the 20 mg. dose is the XXXXXXX recommended, and is my prescription, but I want more "oomph XXXXXXX Are these Tadaga Super pills safe?
Thank you for your advice,
XXXXXXX
Posted Sun, 17 Mar 2013 in Erectile Dysfunction
 
 
Answered by Dr. Nsah Bernard 40 minutes later
Hello XXXXXXX,

Eventhough many companies are selling Tadalafil 60mg it is not approved by FDA to treat ED in that dose. The maximum recommended prior to sex is 20 mg. They are two major risks you can develop, priapism (penis erection that is painful or lasts 4 hours or longer) and hypotension. Other side effects are possible. I suggest you do not get involved with such medications and keep to the regular doses. You could consult with your doctor for further advise and other viagra options.

Wish you a better and safer health.
Dr Nsah
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor